Lancaster EPrints

Applying stochastic algorithms to a locomotive scheduling problem

Wright, M B (1989) Applying stochastic algorithms to a locomotive scheduling problem. Journal of the Operational Research Society, 40 (2). pp. 187-192.

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Journal of the Operational Research Society
Subjects: UNSPECIFIED
Departments: Lancaster University Management School > Management Science
ID Code: 44757
Deposited By: ep_importer_pure
Deposited On: 11 Jul 2011 19:21
Refereed?: Yes
Published?: Published
Last Modified: 26 Jul 2012 19:07
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/44757

Actions (login required)

View Item